Journals / Medicine Science / 2016 / Cilt: 5 - Sayı: 2

Organophosphate Poisoning and Cholinesterase Level: Case Report

Pages
702–708
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this report I try to discuss this case.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Female patient forty four years old presented in the emergency department due to suicidal attempt with organophosphorous poisoning.
📊
Key Findings & Data:The patient admitted to ICU and treated with atropine and obidoxim for two weeks.
💡
Conclusion & Impact:In this report I try to discuss this case.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

Female patient forty four years old presented in the emergency department due to suicidal attempt with organophosphorous poisoning. The patient admitted to ICU and treated with atropine and obidoxim for two weeks. The patient improved clinically and discharged in a very good general condition but the ACH level does remain low. In this report I try to discuss this case.

🔖

Cite This Article

MANSOUR, H. M. (2016). Organophosphate Poisoning and Cholinesterase Level: Case Report. Medicine Science, Cilt: 5 - Sayı: 2, 702–708. https://ajindex.com/articles/277540

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (14)

  1. Brunton LL, ed, Goodman and Gilman's The Pharmacological Basis of Theapeutics. 11th edition. New York; McGraw-Hill, 2006
  2. Pandit V, Seshadri S, Rao SN, Samarasinghe C, Kumar A, Valsalan R.A case of organophosphate poisoning presenting with seizure and unavailable history of parenteral suicide attempt. J Emerg Trauma Shock. 2011;4(1):132-4
  3. Yurumez Y, Durukan P, Yavuz Y, Ikizceli I, Avsarogullari L, Ozkan S, Akdur O, Ozdemir C, Acute organophosphate poisoning in university hospital emergency room patients. Intern Med. 2007;46(13):965-9
  4. Bertram G. Katzung, Basic and Clinical Pharmacology, The McGraw-Hill Companies, 10th edition, 2007
  5. MB Mycyk. Part 18. Poisoning, Drug Overdose, and Envenomation. In: DL Longo, AS Fauci, DL Kasper, SL Hauser, JL Jameson, J Loscalzo, eds, Harrison's Principles of Internal Medicine, 18th Edition. New York: McGraw-Hill Companies, 2012
  6. Wu ML, Deng JF, Tsai WJ, Ger J, Wong SS, Li HP. Food poisoning due to methamidophos-contaminated vegetables. J Toxicol Clin Toxicol. 2001;39(4):333-6
  7. United States Environmental Protection Agency. Organophosphate pesticide information. www.epa.gov/pesticides/op/chlorpyrifos/consumerqs.htm access date 03.05.2005 8. Buckley NA, Roberts D, Eddleston M. Overcoming apathy in research on organophosphate poisoning. BMJ. 2004;329(7476):1231-3
  8. Leibson T, Lifshitz M. Organophosphate and Carbamate Poisoning: Review of the Current Literature and Summary of Clinical and Laboratory Experience in Southern Israel. Isr Med Assoc J. 2008;10(11):767-70
  9. Eskenazi B, Bradman A, Castorina R. Exposures of Children to Organophosphate Pesticides and Their Potential Adverse Health Effects. Environmental Health Perspect. 199;107(3):409-19
  10. Nishijima DK. Toxicity, Organophosphate and Carbamate at eMedicine. http://emedicine.medscape.com/article/816221-overview access date 03.05.2015 12. Moore C. Children and Pollution: Why Scientists Disagree. Oxford University Press. 2009;109-12
  11. Eddleston M, Buckley NA, Eyer P, Dawson AH. Management of acute organophosphorus pesticide poisoning, Lancet. 2008;371(9612):597-607
  12. Roberts DM, Aaron CK, Management of acute organophosphorus pesticide poisoning BMJ. 2007;334(7594):629-34
  13. Eddleston M, Dawson A, Karalliedde L, Dissanayake W, Hittarage A, Azher S, Buckley NA. Early management after self-poisoning with an organophosphorus or carbamate pesticide-a treatment protocol for junior doctors. Crit Care. 2004;8(6):391- 7
  14. Balali-Mood M, Sab